Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 82, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 30, 2009, 11:49 PM CDT for 4 counties in Oklahoma. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2009, 11:49 PM CDT (04:49 UTC)
- Expired
- Mar 31, 2009, 12:45 AM CDT
- In force
- 56 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 38 km from the middle of the area, began a volume at 04:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 11:55 PM CDT | TSTM WND DMG | Mccurtain, OK | MANY LARGE TREE LIMBS BLOWN DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 5:18 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.8 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2586 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 327 m²/s²
- 0-3 km storm-relative helicity
- 479 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 310449
SVRTSA
OKC061-077-079-135-310545-
/O.NEW.KTSA.SV.W.0082.090331T0449Z-090331T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1149 PM CDT MON MAR 30 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
EASTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
NORTHERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 1245 AM CDT
* AT 1149 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SALLISAW TO LEQUIRE TO DAMON...MOVING EAST AT 35
MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...KEOTA...
SALLISAW...MCCURTAIN...RED OAK...GANS...BENGAL...BOKOSHE...
MULDROW...FANSHAWE...ROLAND...SPIRO...PANAMA...WISTER...POTEAU...
POCOLA...CAMERON...HOWE AND HEAVENER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3506 9444 3480 9457 3479 9547 3549 9498
3550 9445
TIME...MOT...LOC 0450Z 271DEG 33KT 3546 9488 3509 9513
3481 9533
$$3 follow-up statements
000
WWUS54 KTSA 310509
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1209 AM CDT TUE MAR 31 2009
OKC061-077-079-135-310545-
/O.CON.KTSA.SV.W.0082.000000T0000Z-090331T0545Z/
SEQUOYAH OK-HASKELL OK-LE FLORE OK-LATIMER OK-
1209 AM CDT TUE MAR 31 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHERN LATIMER...NORTHERN LE FLORE...SOUTHEASTERN HASKELL AND
SOUTHEASTERN SEQUOYAH COUNTIES...
AT 1209 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MULDROW TO MCCURTAIN TO BENGAL...MOVING EAST AT 40
MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BENGAL...
BOKOSHE...COWLINGTON...FANSHAWE...MULDROW...ROLAND...COTTONWOOD...
SUMMERFIELD...SPIRO...PANAMA...SCULLYVILLE...SHADY POINT...WISTER...
BRADEN...POTEAU...POCOLA...CAMERON...ROCK ISLAND...HOWE...HEAVENER
AND HODGEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3480 9457 3481 9539 3550 9471 3550 9445
3506 9444
TIME...MOT...LOC 0510Z 271DEG 33KT 3545 9465 3509 9490
3481 9510
$$000
WWUS54 KTSA 310529 RRA
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1229 AM CDT TUE MAR 31 2009
OKC061-310540-
/O.CAN.KTSA.SV.W.0082.000000T0000Z-090331T0545Z/
HASKELL OK-
1229 AM CDT TUE MAR 31 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HASKELL COUNTY IS
CANCELLED...
LAT...LON 3480 9457 3481 9513 3481 9514 3550 9445
3507 9444
TIME...MOT...LOC 0530Z 271DEG 33KT 3523 9447 3506 9464
3482 9489
$$
OKC077-079-135-310545-
/O.CON.KTSA.SV.W.0082.000000T0000Z-090331T0545Z/
SEQUOYAH OK-LE FLORE OK-LATIMER OK-
1229 AM CDT TUE MAR 31 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR EASTERN LATIMER...NORTHERN LE FLORE AND SOUTHEASTERN SEQUOYAH
COUNTIES...
AT 1229 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM POCOLA TO POTEAU TO 6 MILES SOUTHWEST OF
SUMMERFIELD...MOVING EAST AT 40 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...POTEAU...ROCK
ISLAND...CAMERON...HOWE...HEAVENER AND HODGEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3480 9457 3481 9513 3481 9514 3550 9445
3507 9444
TIME...MOT...LOC 0530Z 271DEG 33KT 3523 9447 3506 9464
3482 9489
$$000
WWUS54 KTSA 310546
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1246 AM CDT TUE MAR 31 2009
OKC077-079-135-310556-
/O.EXP.KTSA.SV.W.0082.000000T0000Z-090331T0545Z/
SEQUOYAH OK-LE FLORE OK-LATIMER OK-
1246 AM CDT TUE MAR 31 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LATIMER...NORTHERN LE
FLORE AND SOUTHEASTERN SEQUOYAH COUNTIES EXPIRED AT 1245 AM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.
LAT...LON 3480 9457 3481 9513 3481 9514 3550 9445
3507 9444
TIME...MOT...LOC 0529Z 271DEG 33KT 3518 9447 3502 9465
3478 9491
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 9:29 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Mar 30, 9:29 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 929 PM CDT MON MAR 30 2009 .UPDATE... && .DISCUSSION... HAVE UPDATED FORECAST PRODUCTS ONE MORE TIME THIS EVENING TO ADJUST POP VALUES AND TIMING DURING THE OVERNIGHT HOURS. HAVE ALSO INCREASED WINDS AND GUSTS BEHIND THE FRONT. DECIDED TO LEAVE TEMPERATURES UNTOUCHED. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...06
Hazardous weather outlook, Mar 30, 7:01 PM CDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 701 PM CDT MON MAR 30 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-311000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 700 PM CDT MON MAR 30 2009 ...SEVERE STORMS POSSIBLE TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...LIMITED. AREA...EASTERN OKLAHOMA INTO WEST CENTRAL ARKANSAS. ONSET...EARLY EVENING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...EARLY EVENING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...EARLY EVENING. DISCUSSION... THUNDERSTORMS HAVE DEVELOPED IN CONJUNCTION WITH THE FRONT AS EXPECTED THIS EVENING AND ARE CURRENTLY MOVING INTO EASTERN OKLAHOMA. INSTABILITY AND AVAILABLE MOISTURE IS LIMITED... BUT SHEAR IS VERY STRONG. SEVERE THUNDERSTORMS ARE LIKELY... WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS. THE TORNADO THREAT WILL BE MINIMAL... BUT WITH THE AMOUNT OF SHEAR PRESENT... A BRIEF TORNADO WOULD NOT BE OUT OF THE REALM OF POSSIBILITY. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...NO HAZARDS. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... AN ACTIVE WEATHER PATTERN AND THE POTENTIAL FOR SEVERE WEATHER WILL CONTINUE... WITH THE NEXT POTENT UPPER LEVEL SYSTEM AFFECTING THE AREA WEDNESDAY NIGHT AND THURSDAY. YET ANOTHER UPPER LEVEL SYSTEM WILL MOVE ACROSS THE AREA THIS WEEKEND... WITH THUNDERSTORMS POSSIBLE SATURDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Mar 30, 10:17 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1017 PM CDT MON MAR 30 2009
OKZ062-067-068-310400-
CHEROKEE OK-MAYES OK-WAGONER OK-
1017 PM CDT MON MAR 30 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN WAGONER AND MAYES
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN CHEROKEE
AT 1017 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 13 MILES WEST OF ADAIR TO 9 MILES WEST OF
CHOUTEAU TO 17 MILES WEST OF WAGONER...MOVING EAST AT 35 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...WAGONER...
PRYOR...MAZIE...MURPHY...CHOUTEAU...LOCUST GROVE...ROSE...SALINA...
SPAVINAW...STRANG...ADAIR...PENSACOLA AND LANGLEY.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3618 9502 3590 9526 3586 9547 3608 9545
3608 9544 3652 9542 3652 9502
TIME...MOT...LOC 0317Z 258DEG 33KT 3646 9548 3619 9550
3592 9566Local storm report, Mar 30, 10:30 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1030 PM CDT MON MAR 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 PM HAIL 2 SSW CLAREMORE 36.29N 95.63W
03/30/2009 E0.75 INCH ROGERS OK TRAINED SPOTTER
&&
MEPSpecial weather statement, Mar 30, 10:35 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1035 PM CDT MON MAR 30 2009
OKZ066>068-070-071-310400-
CHEROKEE OK-MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-WAGONER OK-
1035 PM CDT MON MAR 30 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OKMULGEE AND SOUTHEASTERN WAGONER
IN EAST CENTRAL OKLAHOMA
NORTHERN MUSKOGEE AND WESTERN CHEROKEE
IN SOUTHEAST OKLAHOMA
NORTHERN MCINTOSH
AT 1036 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTH OF PORTER TO 8 MILES SOUTH OF
HOFFMAN...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...HOFFMAN...ERAM...CHOSKA...TULLAHASSEE...
PORTER...OKAY...CHECOTAH...STIDHAM...ONAPA...PIERCE...HITCHITA...
RENTIESVILLE...MUSKOGEE...COUNCIL HILL...OKTAHA...KEEFETON...
WAINWRIGHT...BOYNTON...SUMMIT...JAMESVILLE...TAFT AND FORT GIBSON.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3530 9598 3535 9598 3589 9558 3593 9505
3533 9550 3529 9599
TIME...MOT...LOC 0336Z 264DEG 28KT 3582 9553 3537 9586Local storm report, Mar 30, 10:45 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1045 PM CDT MON MAR 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM HAIL 2 S MAZIE 36.08N 95.36W
03/30/2009 E0.88 INCH WAGONER OK AMATEUR RADIO
COUNTY LINE OF WAGONER AND MAYES
&&
PBSSpecial weather statement, Mar 30, 10:55 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1055 PM CDT MON MAR 30 2009
ARZ001-010-OKZ062-063-067>074-310515-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-HASKELL OK-MAYES
OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH OK-WAGONER
OK-WASHINGTON AR-
1055 PM CDT MON MAR 30 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN WASHINGTON AND SOUTHWESTERN BENTON
IN EAST CENTRAL OKLAHOMA
MUSKOGEE...CHEROKEE AND WESTERN SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHEASTERN WAGONER...SOUTHERN DELAWARE...ADAIR AND
SOUTHEASTERN MAYES
IN SOUTHEAST OKLAHOMA
MCINTOSH...HASKELL AND NORTHERN PITTSBURG
AT 1055 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES SOUTHEAST OF LOCUST GROVE TO 2 MILES EAST
OF SUMMIT TO 3 MILES SOUTHEAST OF STIDHAM TO 9 MILES SOUTH OF
HANNA...MOVING EAST AT 35 MPH.
A LARGE PORTION OF NORTHWESTERN WASHINGTON...SOUTHWESTERN BENTON...
MUSKOGEE...SOUTHEASTERN WAGONER...SOUTHERN DELAWARE...ADAIR...
CHEROKEE...WESTERN SEQUOYAH...MCINTOSH...HASKELL...SOUTHEASTERN MAYES
AND NORTHERN PITTSBURG COUNTIES WILL BE AFFECTED BY THESE STORMS
THROUGH 1215 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3627 9429 3561 9459 3538 9475 3534 9481
3528 9482 3521 9488 3521 9493 3514 9493
3507 9499 3509 9603 3534 9576 3566 9549
3627 9517
TIME...MOT...LOC 0355Z 274DEG 30KT 3618 9509 3566 9537
3534 9563 3507 9591Special weather statement, Mar 30, 11:46 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1146 PM CDT MON MAR 30 2009
ARZ001-002-010-011-019-020-029-OKZ063-068-069-072-074>076-310600-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CRAWFORD AR-DELAWARE
OK-FRANKLIN AR-HASKELL OK-LATIMER OK-LE FLORE OK-MADISON AR-SEBASTIAN
AR-SEQUOYAH OK-WASHINGTON AR-
1146 PM CDT MON MAR 30 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WASHINGTON...WESTERN CARROLL...CRAWFORD...BENTON AND MADISON
IN WEST CENTRAL ARKANSAS
SEBASTIAN AND FRANKLIN
IN NORTHEAST OKLAHOMA
SOUTHEASTERN DELAWARE AND ADAIR
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN CHEROKEE AND SEQUOYAH
IN SOUTHEAST OKLAHOMA
HASKELL...LE FLORE AND LATIMER
AT 1146 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES SOUTHWEST OF SULPHUR SPRINGS TO 7 MILES
NORTH OF BUNCH TO KANIMA TO 2 MILES EAST OF HIGGINS...MOVING EAST AT
35 MPH.
A LARGE PORTION OF WASHINGTON...WESTERN CARROLL...SEBASTIAN...
CRAWFORD...FRANKLIN...BENTON...MADISON...SOUTHEASTERN DELAWARE...
ADAIR...SOUTHEASTERN CHEROKEE...SEQUOYAH...HASKELL...LE FLORE AND
LATIMER COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 100 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3568 9376 3518 9404 3507 9423 3496 9423
3492 9444 3462 9445 3473 9552 3579 9488
3650 9457 3650 9341
TIME...MOT...LOC 0446Z 277DEG 33KT 3645 9448 3578 9477
3528 9504 3480 9538The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:07 PM CDT | Special Weather Statement | TSA | Osage | 53 min |
| Mar 30, 7:29 PM CDT | Special Weather Statement | TSA | Osage, Pawnee | 61 min |
| Mar 30, 8:27 PM CDT | Special Weather Statement | TSA | Pawnee | 48 min |
| Mar 30, 8:32 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 28 min |
| Mar 30, 8:53 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa, Washington | 52 min |
| Mar 30, 9:40 PM CDT | Severe Thunderstorm Warning | TSA | Okmulgee, Rogers, Tulsa, Wagoner | 65 min |
| Mar 30, 9:51 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 39 min |
| Mar 30, 10:03 PM CDT | Special Weather Statement | TSA | Okmulgee | 27 min |
| Mar 30, 10:17 PM CDT | Special Weather Statement | TSA | Mayes | 43 min |
| Mar 30, 10:35 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 25 min |
| Mar 30, 10:43 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 77 min |
| Mar 30, 10:55 PM CDT | Special Weather Statement | TSA | Adair, Cherokee, Haskell, McIntosh, Muskogee, Sequoyah | 80 min |
| Mar 30, 11:31 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 59 min |
| Mar 30, 11:46 PM CDT | Special Weather Statement | TSA | Adair, Haskell, Latimer, LeFlore, Sequoyah | 74 min |
| Mar 31, 12:08 AM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 67 min |
| Mar 31, 12:27 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 78 min |
| Mar 31, 1:01 AM CDT | Special Weather Statement | TSA | LeFlore | 59 min |
| Mar 31, 3:26 PM CDT | Freeze Warning | TSA | Craig, Delaware, Nowata, Ottawa, Washington | 13 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.